# SDR COMA9960129

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flexshaft
- Part number: 1217545
- Condition: Worn
- Location: Rt Engine
- Part time: 9,761 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ENGINE THRUST REVERSER FLEXSHAFT P/N 121754-5 WORN.  REPLACED FLEXSHAFT.
